Nagoya Mathematical Journal

ON $l$-adic iterated integrals, II. Functional equations and $l$-adic iterated polylogarithms

Zdzisław Wojtkowiak

Full-text: Open access


We continue to study $l$-adic iterated integrals introduced in the first part. We shall show that the $l$-adic iterated integrals satisfy essentially the same functional equations as the classical complex iterated integrals. Next we are studying $l$-adic analogs of classical polylogarithms.

Article information

Nagoya Math. J., Volume 177 (2005), 117-153.

First available in Project Euclid: 27 April 2005

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 11G55: Polylogarithms and relations with $K$-theory 11G99: None of the above, but in this section 14G32: Universal profinite groups (relationship to moduli spaces, projective and moduli towers, Galois theory)


Wojtkowiak, Zdzisław. ON $l$-adic iterated integrals, II. Functional equations and $l$-adic iterated polylogarithms. Nagoya Math. J. 177 (2005), 117--153.

Export citation


  • N. Bourbaki, Eléments de mathématiques, Groupes et algèbres de Lie, Diffusion C\.C\.L\.S., Paris (1972).
  • A. A. Beilinson and P. Deligne, Interprétation motivique de la conjecture de Zagier reliant polylogarithmes et régulareurs (U. Jannsen, S. L. Kleiman and J.-P. Serre, Motives, eds.), Proc. of Symp. in Pure Math. 55, Part II, AMS (1994), 97–121.
  • K. T. Chen, Iterated integrals, fundamental groups and covering spaces , Trans. of the Amer. Math. Soc., 206 (1975), 83–98.
  • P. Deligne, Le groupe fondamental de la droite projective moins trois points , Galois Groups over Q (Y. Ihara, K. Ribet and J.-P. Serre, eds.), Mathematical Sciences Research Institute Publications, no 16 (1989), 79–297.
  • Y. Ihara, Profinite braid groups, Galois representations and complex multiplications , Annals of Math., 123 (1986), 43–106.
  • Y. Ihara, Braids, Galois Groups and Some Arithmetic Functions , Proc. of the Int. Cong. of Math. Kyoto (1990), 99–119.
  • Z. Wojtkowiak, The Basic Structure of Polylogarithmic Functional Equations , Structural Properties of Polylogarithms (L. Lewin, ed.), Mathematical Surveys and Monographs, Vol 37, 205–231.

See also

  • See also: "On {$l$}-adic iterated integrals. I. Analog of Zagier conjecture," by Zdzisław Wojtkowiak. Nagoya Math. J., vol. 176 (2004), pp. 113--158.
  • See also: "On {$l$}-adic iterated integrals. III. Galois actions on fundamental groups," by Zdzisław Wojtkowiak. Nagoya Math. J., vol. 178 (2005), pp. 1--36.